# SDR YENA201709260798

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 56,962 hours, 20,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 778071
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,989 hours, 3,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T COME ON IN THE ARM POSITION.   R & R THE EPSU & EMERGENCY BATTERY. OPS CHECKED GOOD IAW AMM 33-51-00.
